| Model Number |
SMBTTOVL |
| Medical Device Problem Codes |
Leak/Splash (1354); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on a bilateral inguinal repair, the valve seal was damaged and there was leaking.The user changed to another one to resolve the issue.There was no patient involvement.